It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Help 29hours into norco withdrawal 10/325 10 pills/day..... Also addicted to Ativan but the last time I tried quitting Ativan I had a grand mal seizure, bashed in my skull pretty good when my head hit the counter before hitting the floor... Think I might try inpatient detox (for the benzo) after I kick the norco on my own. Ni was also drinking a bottle of wine per night up til I had the seizure about a year ago..... Dr.s told me I was slowly killing my self. I don't think my body is absorbing minerals etc any longer. I am wasting away;(


Question here is- is it normal for feet to feel cold and dead during withdraw . Every fiber of my body hurts....trigemenal neuralgia will KIll me with no pain relief I just know these drugs have ruined my digestive system and probably added to the creation of some of my brain lesions, I dunno. My neurologist prescribed neurontin for my seizures (partial, focal mostly) I hadn't started cuz knew I wanted to get off the other .....

So far thr withdrawal from norco is textbook from what I've read on this wonderful board. I'm starting the Neurontin cuz I read it could ease WD symptoms and help the headbproblem. What can I do to make this more bare able ? My husband is ok but not genuinely sympathetic, he's sick of me being sick..... Anyway I'm trying most of the vitamins supplements suggested b others but I feel like I'm dieing,...... What else might help? Any ideas to mange my pain as this med leaves my system. Sorry I'm rambling ... I haven't slept much in th 29 hours I've been off the Norc!

Love you, each and every one of you!
Lulu
Hi Lulu and welcome! If you go to the top of the page where all the addiction and recovery stories are, there is a post called "suggestions for tapering" Absolutely everything you need to know, is in that post. I am so sorry to hear about the seizure and slamming your head that hard! OUCH!

Withdrawal sucks and there is no other way to put it. The symptoms aren't permanent, keep reminding yourself of that. They should peak around day 3 or 4, and start to go down from there. Make sure you stay hydrated, and try to keep something in your stomach. Like crackers or dry cereal. You can do this!!! I know how hard it is! trust me, ive been there. I am here for you if you just need to vent or have questions. Ireally really suggest reading that sticky at the top of the page. It has a ton of home remedies for withdrawal.

OH-get some immodium ad. take four instead of one or two. Not only will it stop the diarrhea, but it actually relieves ssome of the withdrawal symptom, or at least minimizes them. Even though its not an opiate, it still acts on the opiate receptors in the intestines. I think that's how it gets rid of some withdrawal symptoms. You cant get high off of it though.

Get some melatonin for sleep at night. take 6mg instead of 3. It's all natural, so no worries. I love it and I stll take it.

If i think of anything else I'll let ya know. If you have anymore questions, just ask, someone will pop up with the answer because we've all been there.

Take care of yourself and try and rest. Hang in there! You can do this!!!





All times are GMT -7. The time now is 12:48 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!